EconPapers    
Economics at your fingertips  
 

On the q‐Genocchi Numbers and Polynomials with Weight α and Weak Weight β

J. Y. Kang, H. Y. Lee and N. S. Jung

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We construct a new type of q‐Genocchi numbers and polynomials with weight α and weak weight β:Gn,q(α,β),Gn,q(α,β)(x), respectively. Some interesting results and relationships are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/743939

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:743939

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:743939